Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking Jolessa. Heavy bleeding, no pain. Should I wait for or go to doctor?

I've been on Jolessa for over 2 years and for the first time last week I started bleeding excessively, half way through my 3 month pack. At first I continued taking the pill, noticing it would not stop, I stopped taking the pills. But it still has not slowed down at all, I am still going through many heavy pads a day. I have not had any pain or cramps. So I am just worrying since this is the first time this has ever happened and I have been on the pill for over 5 years. I am mostly wondering if I should wait a little longer and see if it resolves itself, or call my OBGYN tomorrow and get an appointment asap.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Better to consult gynecologist once.
Hormonal imbalance may be the cause for your bleeding.
As you stopped the pills in the middle, that withdrawal might have added to the bleeding.
So you consult gynecologist, get examined and take tablets to stop the bleeding.
Go for one ultrasound and if your doctor recommends you can go for hormonal profile including estrogen, progesterone, FSH and LH, thyroid profile etc.
With this workup the possible cause for your problem can be identified and treated.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor